# SDR GTIA030951

- Difficulty date: November 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GTIA - FOUND CABIN STATION 148 RBL 45 - RBL 52 FLOORBEAM CORRODED AND STATION 146 RBL 52 FLOOR SUPPORT CORRODED.  REMOVED CORROSION AT STATION 146 RBL 52.  MATERIAL LOSS FOUND WITHIN LIMITS.  FABRICATED FLOORBEAM AT STATION 148 RBL 45-52.  INSTALLED NEW FLOOR SUPPORT.  (M)
